# SDR SWIA201334661

- Difficulty date: August 30, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 19,190 hours, 11,488 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR BEAM FS 274.0 RBL12.0 CRACKED AT FASTENER HOLES.  C-CHECK REPAIRED IAW REO.
